Calculateur score GCS

Le Calculateur de Score GCS est un outil en ligne gratuit qui détermine rapidement le score de l'échelle de coma de Glasgow d'un patient. En évaluant les réponses visuelles, verbales et motrices, les cliniciens, les étudiants et les responders d'urgence peuvent évaluer l'état neurologique en quelques secondes.

Patient Information

Glasgow Coma Scale Assessment

Eye Response (E)

Max: 4 points
Min: 1 Max: 4
Points: 4

Verbal Response (V)

Max: 5 points (Adult) / 5 points (Pediatric)
Min: 1 Max: 5
Points: 5

Motor Response (M)

Max: 6 points
Min: 1 Max: 6
Points: 6

Scoring Criteria

Response Type Score Description
Eye Response 4 Spontaneous eye opening
3 Eye opening to speech
2 Eye opening to pain
1 No eye opening
Verbal Response (Adult) 5 Oriented
4 Confused
3 Inappropriate words
2 Incomprehensible sounds
1 No verbal response
Verbal Response (Pediatric) 5 Oriented
4 Confused
3 Inappropriate words
2 Cries inconsolably
1 No verbal response
Motor Response 6 Obeys commands
5 Localizing response to pain
4 Withdrawal response to pain
3 Flexion to pain (decorticate)
2 Extension to pain (decerebrate)
1 No motor response

GCS Results

Total GCS Score

15/15
Minor Head Injury

Score Breakdown

Eye Response
4/4
Verbal Response
5/5
Motor Response
6/6

Prognosis Assessment

GCS Interpretation

  • 13-15: Minor head injury
  • 9-12: Moderate head injury
  • 3-8: Severe head injury
History
Trend Chart
Report

GCS History

Date Patient E V M Total Cate

GCS Trend

Medical Report

Embed tool Add this tool to your website Get embed code

Add this calculator to a related page with a visible HeyCal source link.

Résultats instantanés Sans inscription Formules standard Gratuit